Existence and uniqueness of solution of first order nonlinear difference equation

G. C. Done, K. L. Bondar, P. U. Chopade

Abstract


This paper is devoted to obtaining the existence and uniqueness result of nonhomogeneous first order nonlinear difference equation with nonlocal condition in cone metric space. Banach contraction principle is used to prove the results. Finally an application of the established result is demonstrated.

Full Text: PDF

Published: 2020-05-26

How to Cite this Article:

G. C. Done, K. L. Bondar, P. U. Chopade, Existence and uniqueness of solution of first order nonlinear difference equation, J. Math. Comput. Sci., 10 (2020), 1375-1383

Copyright © 2020 G. C. Done, K. L. Bondar, P. U. Chopade. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS